Skip to main content

Lois conditionnelles des excursions markoviennes

  • Conference paper
  • First Online:
Séminaire de Probabilités XXVI

Part of the book series: Lecture Notes in Mathematics ((SEMPROBAB,volume 1526))

  • 518 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reférences

  1. Benveniste A., Jacod J.-Systèmes de Lévy des processus de Markov, Invent. Math., 21 (1973), 183–198.

    Article  MathSciNet  MATH  Google Scholar 

  2. Boutabia H.-Thèse de troisième cycle, Grenoble, 1985.

    Google Scholar 

  3. Dellacherie C., Meyer P.A.-Probabilités et Potentiel, Hermann, I–IV, 1975, Hermann, XII–XVI, 1987.

    Google Scholar 

  4. Dellacherie C., Maisonneuve B., Meyer P.A.-Probabilités et Potentiel, XVII–XXIV, à paraître.

    Google Scholar 

  5. Doob J.L.-Stochastic Processes, Wiley, New-York, 1953.

    MATH  Google Scholar 

  6. Getoor R.K., Sharpe M.J.-Excursions of dual processes, Advances in Math., 45 (1982), 259–309.

    Article  MathSciNet  MATH  Google Scholar 

  7. Kaspi, M., Maisonneuve B.-Predictable local lines and exit systems, Sém. Prob. XX,LN, 1204 (1986), 95–100.

    MathSciNet  MATH  Google Scholar 

  8. Maisonneuve B.-Exit systems, Ann.Prob, 3 (1975), 399–411.

    Article  MathSciNet  MATH  Google Scholar 

  9. Maisonneuve B.-On the structure of certain excursions of Markov processes, Z.W., 47 (1979), 61–67.

    Article  MathSciNet  MATH  Google Scholar 

  10. Maisonneuve B.-Strict past at arbitrary times, Seminar on Stochastic Processes, 1985 Birkhäuser 1986.

    Google Scholar 

  11. Maisonneuve B.-Systèmes de sortie (FD1)-prévisibles, Z.W., 80 (1989), 395–405.

    MathSciNet  MATH  Google Scholar 

  12. Pitman J.-Lévy systems and path decompositions, Sem. Stoch. Proc., 1951 Birkhäuser 1952.

    Google Scholar 

  13. Weil M.-Conditionnement par rapport au passé strict, Sem. Prob. Strasbourg V, LN 191 (1971), 362–372.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Jacques Azéma Marc Yor Paul André Meyer

Rights and permissions

Reprints and permissions

Copyright information

© 1992 Springer-Verlag

About this paper

Cite this paper

Boutabia, H., Maisonneuve, B. (1992). Lois conditionnelles des excursions markoviennes. In: Azéma, J., Yor, M., Meyer, P.A. (eds) Séminaire de Probabilités XXVI. Lecture Notes in Mathematics, vol 1526. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0084319

Download citation

  • DOI: https://doi.org/10.1007/BFb0084319

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-56021-0

  • Online ISBN: 978-3-540-47342-8

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics